# SDR 98ZZZX4755

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N173AL
- Make and model: Bell 206L-4
- Aircraft serial: 52066
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032308103
- Condition: Damaged
- Location: Bs 31
- Part time: 6,110 hours
- Component: 206032308115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL OF FRAME TO REPLACE WORKING RIVETS ON UPPER FITTING.  LOWER LT AND RT ATTACHMENT CASTINGS CHAFING FRAME IN RADIUS.
